Alert archive / Georgia / Tornado Warnings in 2024
Tornado Warning 41, NWS Tallahassee, FL
NWS Tallahassee, FL issued this tornado warning at Apr 3, 2024, 4:40 AM EDT for Lee County, Georgia. It was in force for 11 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2024, 4:40 AM EDT (08:40 UTC)
- Expired
- Apr 3, 2024, 4:51 AM EDT
- In force
- 11 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Lee County, GA
The radar
The Robins AFB radar (KJGX), 110 km from the middle of the area, began a volume at 08:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 2:34 AM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.7 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 82 J/kg
- Mixed-layer CIN
- -199 J/kg
- Mixed-layer LCL
- 549 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
110
WFUS52 KTAE 030840
TORTAE
GAC177-030915-
/O.NEW.KTAE.TO.W.0041.240403T0840Z-240403T0915Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
440 AM EDT Wed Apr 3 2024
The National Weather Service in Tallahassee has issued a
* Tornado Warning for...
Northeastern Lee County in southwestern Georgia...
* Until 515 AM EDT.
* At 440 AM EDT, a severe thunderstorm capable of producing a tornado
was located near De Soto, or 11 miles northeast of Leesburg, moving
east at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
northeastern Lee County, including the following locations...
Chokee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3190 8393 3188 8393 3185 8394 3183 8397
3180 8398 3180 8401 3178 8399 3176 8399
3180 8417 3191 8414 3191 8392
TIME...MOT...LOC 0840Z 263DEG 42KT 3188 8407
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
42-DVD1 follow-up statement
142
WWUS52 KTAE 030851
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
451 AM EDT Wed Apr 3 2024
GAC177-030901-
/O.CAN.KTAE.TO.W.0041.000000T0000Z-240403T0915Z/
Lee GA-
451 AM EDT Wed Apr 3 2024
...THE TORNADO WARNING FOR NORTHEASTERN LEE COUNTY IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 AM EDT for south central
and southwestern Georgia.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tallahassee.
&&
LAT...LON 3190 8393 3188 8393 3185 8394 3183 8397
3180 8398 3180 8401 3178 8399 3176 8399
3180 8417 3191 8414 3191 8392
TIME...MOT...LOC 0849Z 263DEG 42KT 3190 8392
$$
42-DVDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Apr 3, 2:55 AM EDT, 1 hour 45 minutes earlier.
Area forecast discussion, Apr 3, 2:55 AM EDT, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
255 AM EDT Wed Apr 3 2024
...New SYNOPSIS, NEAR TERM, SHORT TERM, LONG TERM, AVIATION, MARINE, FIRE WEATHER, HYDROLOGY...
.MESOSCALE UPDATE FOR TONIGHT'S SEVERE WEATHER THREAT...
Issued at 905 PM EDT Tue Apr 2 2024
Bottom line: Severe weather remains possible through the overnight
hours into Wednesday morning. Everyone needs to have multiple ways
to receive warnings that will wake them up tonight into Wednesday
morning.
Mid-level water vapor imagery and SPC mesoanalysis shows the
parent trough over the western Great Lakes into the southern
Plains. There is a secondary shortwave diving south along the
western edge of this parent trough that will be something we have
to watch. The latest sounding from TAE shows a stout capping
inversion around 770 mb, but above that, mid-level laps rates are
around 7C/km. Deep layer shear is abundant as well.
We've seen some scattered showers develop over southeast Alabama
and the far western Florida Panhandle so far this evening, but the
better instability and better forcing remains off to our west and
north. Models continue to indicate that through the night, the
secondary shortwave will dive quickly to the south, giving us a
bit more forcing during the overnight hours with quickly dropping
500 mb heights (around 90-120 m within 6-12 hours), but this comes
later in the night. This should help cool some of our mid-levels
off, which may erode the cap somewhat. Additionally, guidance is
insistent on the low level jet strengthening over our forecast
area during the overnight to 45 to 60 knots. This will help
increase the low-level shear and enlarge our hodographs.
Given all this, the severe weather threat continues for our area.
It appears that this may materialize in discrete cells as it
enters our area, mostly over Alabama and Georgia. As it progresses
through our area and the next shortwave dives into the southeast,
we may see a reorganization and resurgence of storms near the
Flint and Apalachicola Rivers late in the night or early in the
morning, then continues eastward. The better environment overall
is across our Georgia counties, but severe weather remains
possible for the entire forecast area. The evening update
maintains the Enhanced Risk of severe weather (level 3 of 5) for
our Alabama and Georgia counties with a Slight Risk (level 2 of 5)
elsewhere. The main threats remain tornadoes (some possibly
strong), large hail, and damaging wind gusts.
Otherwise, timing still remains largely on track from the previous
forecast. Temperatures were adjusted as it doesn't really appear
we'll cool off too much more thanks to increasing warm air
advection through the night.
&&
.SYNOPSIS...
Issued at 250 AM EDT Wed Apr 3 2024
Severe weather threat to continue into this afternoon with damaging
winds, tornadoes, and hail possible.
An extended period of dry weather arrives in the wake of a cold
front from mid-week through the weekend.
A warming trend kicks off early next week.
&&
.NEAR TERM...
(Today and tonight)
Issued at 250 AM EDT Wed Apr 3 2024
The main concern will be the passage of a broken line of strong to
severe thunderstorms across the service area this morning.
At 2 AM EDT, a cold front was entering central Alabama from the
northwest. In advance of the front, a broken line of strong to
severe thunderstorms was on the cusp of entering our southeast
Alabama counties. The air mass in advance of the line was moderately
unstable, with an axis of mixed-layer CAPE around 1500 J/kg. VAD
wind profiles from EVX and EOX radars show a robust southwesterly
low-level jet of 45-50 knots in the 2,000-3,000 foot layer. SPC
mesoanalysis page shows the Significant Tornado Parameter in the pre-
storm environment to be 2-3, reflecting strong kinematics beneath
500 mb westerly flow of 60-70 knots. The 06z TAE sounding showed a
strong cap around 8,000 feet, with steep lapse rates above the cap.
Strong height falls and large-scale lift will erode this cap during
the pre-dawn hours. So an uptick in storm strength, intensity, and
severe potential is expected during the pre-dawn hours. By sunrise,
the strongest storms should be over between Tallahassee and
Valdosta, as well as the I-75 corridor of Georgia. Storms should
exit past the Lower Suwannee Valley late this morning.
Speaking of the low-level jet, it has shown signs of surfacing
recently, with non-convective 40+ mph gusts recently at Marianna and
Donalsonville. Have posted a Wind Advisory from these areas in a
swatch to the east and northeast until about sunrise.
Once storms exit, gust west and northwest winds will follow this
afternoon. Clouds will lift and scatter out, and a drier air mass
will filter in. Winds will stay up tonight, keeping the cool air
advecting in but preventing radiational cooling. Nonetheless, a cool
night with lows in the 40s will prevail, except near 50 along the
immediate coast.
&&
.SHORT TERM...
(Thursday through Friday night)
Issued at 250 AM EDT Wed Apr 3 2024
Cool and dry conditions prevail through the short-term period thanks
to Eastern US troughing aloft and prevailing surface high pressure.
Temperatures are forecast to be below-normal for early April with a
stable post-frontal airmass in place - highs in the upper 60s/low
70s & lows in the 40s.
&&
.LONG TERM...
(Saturday through Tuesday)
Issued at 250 AM EDT Wed Apr 3 2024
Ridging slides in from the west in response to the aforementioned
trough shifting off the Atlantic coast this weekend. Forecast
Saturday-Sunday morning lows are in the 40s, then increase to the
50s. The pattern shift change kicks off a warming trend early next
week with high temperatures rebounding to the upper 70s/low 80s by
Sunday. Come Monday, an upstream Northern Plains trough breaks down
the ridge and sends a front our way. These features prompt returning
rain chances to conclude the long-term period.
&&
.AVIATION...
(06Z TAFS)
Issued at 250 AM EDT Wed Apr 3 2024
The main concern will be the passage of a broken line, or perhaps
multiple broken lines, of strong to severe thunderstorms this
morning. In addition, moist southerly flow in advance of the storms
has brought up IFR ceilings for our FL terminals, with DHN, ABY, and
VLD likely to have their ceilings drop a bit more.
Once storms pass east, a little trailing stratiform rain is
possible. Ceilings will start to steadily lift as drier air starts
to filter in behind a cold front. More robust scattering is expected
during the late morning. Gusty west winds will prevail during
daylight hours.
&&
.MARINE...
Issued at 250 AM EDT Wed Apr 3 2024
Scattered showers and thunderstorms attendant to a passing cold
front will pose a gusty wind, waterspout, and hail threat into
tomorrow afternoon. Initially onshore breezy winds quickly turning
out of the northwest after frontal passage will make for advisory
level conditions. A lingering tight pressure gradient in the wake of
this system keeps hazardous boating in place until at least late
Thursday or early Friday.
&&
.FIRE WEATHER...
Issued at 250 AM EDT Wed Apr 3 2024
A cold front will pass the districts this morning, preceded by a
line of strong to severe thunderstorms. Following the front late
this morning, gusty winds will usher in a drier air mass and a
deep mixed layer. This will lead to high dispersion spreading into
districts along and west of the Flint and Apalachicola Rivers
this afternoon. These conditions will overspread the entire region
on Thursday and Friday. A dry air mass will also filter into the
region this afternoon, with widespread Min RH values of 25 to 35
percent on Thursday and Friday. &&
.HYDROLOGY...
Issued at 250 AM EDT Wed Apr 3 2024
Outside of potential pockets of heavy rainfall from the overnight
Tuesday/early Wednesday system, there are no hydrologic concerns. An
extended period of dry weather is expected thereafter, into early
next week. Looking at rivers, a few in the Ochlockonee & Suwannee
basins remain in action stage, but are mostly on a downward
trajectory.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the
office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 72 49 71 46 / 100 0 0 0
Panama City 70 53 70 50 / 60 0 0 0
Dothan 68 45 68 43 / 20 0 0 0
Albany 69 46 68 42 / 70 0 0 0
Valdosta 72 49 69 45 / 100 0 0 0
Cross City 73 52 70 48 / 90 0 0 0
Apalachicola 70 55 67 52 / 90 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 7 AM CDT this morning for FLZ011.
High Rip Current Risk through late tonight for FLZ108-112-114-
115.
GA...Wind Advisory until 8 AM EDT this morning for GAZ125>129-143>146-
155>157.
AL...None.
GM...Small Craft Advisory until 11 PM EDT /10 PM CDT/ Thursday for
GMZ730-750-752-755-765-770-772-775.
&&
MESOSCALE UPDATE...Young
SYNOPSIS...IG3
NEAR TERM...Haner
SHORT TERM...IG3
LONG TERM....IG3
AVIATION...Haner
MARINE...IG3
FIRE WEATHER...Haner
HYDROLOGY...IG3In the hours before
Special weather statement, Apr 3, 3:34 AM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
234 AM CDT Wed Apr 3 2024
FLZ007>009-108-030800-
Central Walton FL-Holmes FL-South Walton FL-North Walton FL-
234 AM CDT Wed Apr 3 2024
...STRONG THUNDERSTORMS WILL IMPACT WALTON AND WESTERN HOLMES
COUNTIES THROUGH 300 AM CDT...
At 234 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of Samson to 8 miles south of
Mary Esther. Movement was southeast at 10 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
De Funiak Springs, Santa Rosa Beach, Eglin Air Force Base, Union,
Liberty, Freeport, Paxton, Ponce De Leon, Oakwood Hills, Cluster
Springs, Villa Tasso, Cerrogordo, Rock Hill, Glendale, Pleasant
Ridge, Izagora, New Harmony, New Hope, Piney Grove, and Four Mile
Village.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3038 8633 3042 8631 3047 8635 3046 8639
3099 8639 3099 8573 3046 8620 3047 8624
3041 8626 3049 8625 3049 8626 3048 8629
3047 8630 3040 8630 3039 8626 3030 8633
3031 8639 3040 8639
TIME...MOT...LOC 0734Z 305DEG 10KT 3103 8610 3029 8669
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
21-HANERLocal storm report, Apr 3, 3:51 AM EDT, 49 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
351 AM EDT Wed Apr 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 AM Tstm Wnd Dmg 1 W Coppinville 31.30N 85.83W
04/03/2024 Coffee AL 911 Call Center
Report of a downed power line on Whispering
Pines Dr between Maxwell St and Pinedale Dr.
&&
KRSpecial weather statement, Apr 3, 3:58 AM EDT, 42 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
258 AM CDT Wed Apr 3 2024
FLZ007>011-108-030830-
Central Walton FL-Holmes FL-South Walton FL-Jackson FL-
North Walton FL-Washington FL-
258 AM CDT Wed Apr 3 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN JACKSON...WALTON...
HOLMES AND CENTRAL WASHINGTON COUNTIES THROUGH 330 AM CDT...
At 258 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Hartford to 6 miles east of
Destin. Movement was east at 20 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Vernon, Graceville, Santa Rosa Beach, De Funiak Springs, Bonifay,
Eglin Air Force Base, Union, Live Oak, Freeport, Ponce De Leon,
Caryville, Esto, Westville, Ebro, Campbellton, Noma, Black, Whitehead
Crossroads, Villa Tasso, and Cerrogordo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 AM CDT for southeastern
Alabama.
&&
LAT...LON 3038 8633 3042 8631 3040 8623 3043 8626
3043 8625 3039 8611 3044 8616 3047 8613
3046 8619 3050 8620 3046 8639 3060 8639
3100 8600 3100 8536 3041 8592 3039 8599
3026 8607 3038 8640
TIME...MOT...LOC 0758Z 274DEG 19KT 3102 8571 3039 8638
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
21-HANERSpecial weather statement, Apr 3, 4:06 AM EDT, 34 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
306 AM CDT Wed Apr 3 2024
ALZ068-030830-
Geneva AL-
306 AM CDT Wed Apr 3 2024
...A STRONG THUNDERSTORM WILL IMPACT EASTERN GENEVA COUNTY THROUGH
330 AM CDT...
At 306 AM CDT, Doppler radar was tracking a strong thunderstorm near
Geneva, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Geneva, Hartford, Slocomb, Malvern, Black, Fadette, Kellys
Crossroads, Eunola, Dundee, Geneva Municipal A/P, Vaughanville,
Merritts Crossroads, Hendrix Crossroad, Light, Somerset, and
Thurston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 AM CDT for southeastern
Alabama.
&&
LAT...LON 3120 8552 3112 8548 3100 8549 3099 8600
3101 8601
TIME...MOT...LOC 0806Z 249DEG 25KT 3094 8591
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
21-HANERSpecial weather statement, Apr 3, 4:16 AM EDT, 24 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
416 AM EDT Wed Apr 3 2024
FLZ012-108-112-030845-
Coastal Bay FL-Inland Bay FL-South Walton FL-
416 AM EDT Wed Apr 3 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL BAY COUNTY THROUGH 445
AM EDT/345 AM CDT/...
At 416 AM EDT/316 AM CDT/, Doppler radar was tracking a strong
thunderstorm 12 miles west of Panama City Beach, moving northeast at
45 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Panama City, Lynn Haven, Panama City Beach, Callaway, Springfield,
Hiland Park, St Andrews State Park, Southport, Cedar Grove, Dirego
Park, College Station, Gulf Resort Beach, West Panama City, Bahama
Beach, Biltmore Beach, Sunnyside, Brannonville, Millville, Vicksburg,
and West Bay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3044 8576 3044 8567 3016 8553 3010 8585
3022 8605 3024 8612
TIME...MOT...LOC 0816Z 247DEG 38KT 3017 8605
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
21-HANERSpecial weather statement, Apr 3, 4:25 AM EDT, 15 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
325 AM CDT Wed Apr 3 2024
ALZ068-069-FLZ009-011-030900-
Geneva AL-Houston AL-Holmes FL-Jackson FL-
325 AM CDT Wed Apr 3 2024
...A STRONG THUNDERSTORM WILL IMPACT EASTERN GENEVA...CENTRAL
HOUSTON...NORTHWESTERN JACKSON AND NORTHEASTERN HOLMES COUNTIES
THROUGH 400 AM CDT...
At 325 AM CDT, Doppler radar was tracking a strong thunderstorm 10
miles southeast of Geneva, moving northeast at 60 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Cottonwood, Graceville, Dothan, Hartford, Taylor, Ashford, Slocomb,
Cowarts, Webb, Kinsey, Malvern, Rehobeth, Avon, Esto, Madrid,
Campbellton, Noma, Black, Memphis, and Kellys Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 AM CDT for southeastern
Alabama.
&&
LAT...LON 3099 8592 3130 8531 3100 8513 3080 8582
TIME...MOT...LOC 0825Z 247DEG 51KT 3094 8574
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
21-HANERThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 2:43 AM EDT | Wind Advisory | TAE | Baker, Colquitt, Decatur, Dougherty, Grady, Lee and 6 more | 5 hr |
| Apr 3, 3:08 AM EDT | Special Weather Statement | TAE | Clay, Quitman, Randolph, Terrell | 52 min |
| Apr 3, 3:14 AM EDT | Severe Thunderstorm Warning | TAE | Clay, Lee, Quitman, Randolph, Terrell | 91 min |
| Apr 3, 5:13 AM EDT | Special Weather Statement | TAE | Crisp | 47 min |
| Apr 3, 5:28 AM EDT | Special Weather Statement | TAE | Baker, Early, Miller | 47 min |
| Apr 3, 5:43 AM EDT | Severe Thunderstorm Warning | TAE | Baker, Early, Miller, Mitchell | 62 min |
| Apr 3, 5:51 AM EDT | Tornado Warning | TAE | Baker, Mitchell | 39 min |
| Apr 3, 6:07 AM EDT | Severe Thunderstorm Warning | TAE | Decatur, Seminole | 53 min |
| Apr 3, 6:20 AM EDT | Severe Thunderstorm Warning | TAE | Colquitt, Dougherty, Mitchell, Tift, Worth | 85 min |
| Apr 3, 6:45 AM EDT | Severe Thunderstorm Warning | TAE | Ben Hill, Berrien, Cook, Irwin | 75 min |
| Apr 3, 6:45 AM EDT | Severe Thunderstorm Warning | TAE | Decatur, Grady | 23 min |
| Apr 3, 7:37 AM EDT | Tornado Warning | TAE | Berrien | 8 min |
Nearby
Tornado Warnings in Georgia, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.